Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2020, Volume 32, Number 3, Pages 55–64 (Mi vkam419)  

MATHEMATICS

A boundary value problem with a displacement for the generalized equation of Trikomi with a spectral parameter in an unbounded domain

R. T. Zunnunova*, I. U. Khaydarovb

a Institute of Mathematics named after V. I. Romanovskiy, Academy of Sciences of Uzbekistan
b Fergana State university

Abstract: In this paper, for the generalized Tricomi equation with a spectral parameter in an unbounded domain, the elliptical part of which is a horizontal strip, we study a problem with a shift on the characteristics of different families. The uniqueness of the solution to the problem is proved by the method of energy integrals, and the existence of the solution to the problem by the method of Green's functions and the method of integral equations

Keywords: problem with displacement, generalized Tricomi equation, mixed-type equation, unbounded domain, method of Green's functions, method of integral equations, method of energy integrals.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.26117/2079-6641-2020-32-3-55-64

Full text: PDF file (283 kB)
Full text: http://krasec.ru/zunnunov323/
References: PDF file   HTML file

UDC: 517.956.6
MSC: 35M12

Citation: R. T. Zunnunov, I. U. Khaydarov, “A boundary value problem with a displacement for the generalized equation of Trikomi with a spectral parameter in an unbounded domain”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 32:3 (2020), 55–64

Citation in format AMSBIB
\Bibitem{ZunKha20}
\by R.~T.~Zunnunov, I.~U.~Khaydarov
\paper A boundary value problem with a displacement for the generalized equation of Trikomi with a spectral parameter in an unbounded domain
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2020
\vol 32
\issue 3
\pages 55--64
\mathnet{http://mi.mathnet.ru/vkam419}
\crossref{https://doi.org/10.26117/2079-6641-2020-32-3-55-64}


Linking options:
  • http://mi.mathnet.ru/eng/vkam419
  • http://mi.mathnet.ru/eng/vkam/v32/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:43
    Full text:14
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021